# SDR DALA2022092006216

- Difficulty date: September 16, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 71,363 hours, 9,269 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 SEAT 8J,7G,8C,4A,7C,4C,6J, FAILED INFLATABLE SEAT BELT TEST. CORRECTIVE ACTION: R/R INFLATABLE SEAT BELT IN LOC 8J, 7G, 8C, 4A, 7C, 4C, 6J IAW AIRBUS A330 AMM 25-21. (8940652)
